# SDR 2020FA0000536

- Difficulty date: November 3, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Aircraft: N6855M
- Make and model: Stnson 10STNSON
- Aircraft serial: 1084855
- Aircraft time: 3,420 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tension Spring
- Part number: 0511457
- Part serial: NA
- Condition: Displaced
- Location: Tail Steering
- Part time: 300 hours, 300 cycles
- Component: Tailwheel, Scott
- Component part number: 0511457
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT CLAIMS RIGHT SIDE STEERING TENSION SPRING DEPARTED AIRCRAFT AT TAKE OFF.  UPON LANDING A GROUND LOOP OCCURRED CAUSING DAMAGE TO THE LEFT WING.
